# SDR IXXA07SMN072S

- Difficulty date: January 31, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779762U501
- Condition: Cracked
- Location: Zone 200
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND A CRACKED FITTING AT STATION FS680.000, LONGERON 2 LEFT.  REMOVED CRACKED FITTING CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-21 SRM 51-1-20D, DC8 SRM 51-3-1 PAGE 2A AND DC8 SRM 51-1-8B.
